# SDR EIA2004054

- Difficulty date: July 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR, STA 1420, LBL 10 TO RBL 10 CORROSION ON UPPER SURFACE OF WHEEL WELL PRESSURE DECK WEB.  REMOVED DAMAGED AREA.  FABRICATED REPAIR FILLER AND DOUBLERS.  INSTALLED REPAIR DOUBLERS AND FILLERS PER B747 SRM 53-10-07 FIG 2.
